# SDR SWAA2019121739697

- Difficulty date: December 7, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1496444
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT L/H Z ANGLE CORRODED AROUND THE FASTENER HOLES, BETWEEN BS. 500C TO BS. 500D. / R&R L/H Z ANGLE IAW SRM.
